Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 125

1.

Extracorporeal life support in severe propranolol and verapamil intoxication.

Kolcz J, Pietrzyk J, Januszewska K, Procelewska M, Mroczek T, Malec E.

J Intensive Care Med. 2007 Nov-Dec;22(6):381-5.

PMID:
18062140
2.

Severe poisoning with sotalol and verapamil. Recovery after 4 h of normothermic CPR followed by extra corporeal heart lung assist.

Rygnestad T, Moen S, Wahba A, Lien S, Ingul CB, Schrader H, Knapstad SE.

Acta Anaesthesiol Scand. 2005 Oct;49(9):1378-80.

PMID:
16146479
3.

Plasmapheresis in life-threatening verapamil intoxication.

Kuhlmann U, Schoenemann H, Müller T, Keuchel M, Lange H.

Artif Cells Blood Substit Immobil Biotechnol. 2000 Sep;28(5):429-40.

PMID:
11009115
4.

Successful resuscitation of a verapamil-intoxicated patient with percutaneous cardiopulmonary bypass.

Holzer M, Sterz F, Schoerkhuber W, Behringer W, Domanovits H, Weinmar D, Weinstabl C, Stimpfl T.

Crit Care Med. 1999 Dec;27(12):2818-23.

PMID:
10628632
5.

Rescue extracorporeal life support for acute verapamil and propranolol toxicity in a neonate.

De Rita F, Barozzi L, Franchi G, Faggian G, Mazzucco A, Luciani GB.

Artif Organs. 2011 Apr;35(4):416-20. doi: 10.1111/j.1525-1594.2010.01134.x. Epub 2011 Feb 14.

PMID:
21501187
6.

An autopsy case of combined drug intoxication involving verapamil, metoprolol and digoxin.

Kinoshita H, Taniguchi T, Nishiguchi M, Ouchi H, Minami T, Utsumi T, Motomura H, Tsuda T, Ohta T, Aoki S, Komeda M, Kamamoto T, Kubota A, Fuke C, Arao T, Miyazaki T, Hishida S.

Forensic Sci Int. 2003 Apr 23;133(1-2):107-12.

PMID:
12742696
7.

The effects of fructose-1,6-diphosphate on haemodynamic parameters and survival in a rodent model of propranolol and verapamil poisoning.

Kalam Y, Graudins A.

Clin Toxicol (Phila). 2012 Aug;50(7):546-54. doi: 10.3109/15563650.2012.705847.

PMID:
22871053
9.

[Severe intoxication with cardiotoxic drugs: value of emergency percutaneous cardiocirculatory assistance].

Babatasi G, Massetti M, Verrier V, Lehoux P, Le Page O, Bruno PG, Khayat A.

Arch Mal Coeur Vaiss. 2001 Dec;94(12):1386-92. French.

PMID:
11828924
10.

Neurological recovery after prolonged verapamil-induced cardiac arrest.

Evans JS, Oram MP.

Anaesth Intensive Care. 1999 Dec;27(6):653-5.

11.

Successful extracorporeal life support in a case of severe flecainide intoxication.

Auzinger GM, Scheinkestel CD.

Crit Care Med. 2001 Apr;29(4):887-90.

PMID:
11373489
12.

Extracorporeal albumin dialysis in three cases of acute calcium channel blocker poisoning with life-threatening refractory cardiogenic shock.

Pichon N, Dugard A, Clavel M, Amiel JB, François B, Vignon P.

Ann Emerg Med. 2012 Jun;59(6):540-4. doi: 10.1016/j.annemergmed.2011.07.029. Epub 2011 Aug 20.

PMID:
21862178
13.

Survival After Cardiac Arrest: ECMO Rescue Therapy After Amlodipine and Metoprolol Overdose.

Maskell KF, Ferguson NM, Bain J, Wills BK.

Cardiovasc Toxicol. 2017 Apr;17(2):223-225. doi: 10.1007/s12012-016-9362-2.

PMID:
26913719
14.

Unusual electrocardiographic changes with propranolol and diltiazem overdosage: a case report.

Satar S, Acikalin A, Akpinar O.

Am J Ther. 2003 Jul-Aug;10(4):299-302.

PMID:
12845395
15.

Is the intra-aortic balloon pump a method of brain protection during cardiogenic shock after drug intoxication?

Janion M, Stepień A, Sielski J, Gutkowski W.

J Emerg Med. 2010 Feb;38(2):162-7. doi: 10.1016/j.jemermed.2007.10.037. Epub 2008 Apr 9.

PMID:
18403163
16.

Treatment for calcium channel blocker poisoning: a systematic review.

St-Onge M, Dubé PA, Gosselin S, Guimont C, Godwin J, Archambault PM, Chauny JM, Frenette AJ, Darveau M, Le Sage N, Poitras J, Provencher J, Juurlink DN, Blais R.

Clin Toxicol (Phila). 2014 Nov;52(9):926-44. doi: 10.3109/15563650.2014.965827. Epub 2014 Oct 6. Review.

17.

[Acute poisoning by beta-blockers and by calcium inhibitors].

Taboulet P.

Rev Prat. 1997 Apr 1;47(7):742-7. French.

PMID:
9183951
18.

Enoximone in cardiac arrest caused by propranolol: two case reports.

Sandroni C, Cavallaro F, Caricato A, Scapigliati A, Fenici P, Antonelli M.

Acta Anaesthesiol Scand. 2006 Jul;50(6):759-61.

PMID:
16987374
19.

Acute respiratory distress syndrome following verapamil overdose treated with intravenous lipid emulsion: a rare life-threatening complication.

Martin C, Gonzalez H, Ruiz S, Ribes D, Franchitto N, Minville V.

Ann Fr Anesth Reanim. 2014 Jun;33(6):e101-2. doi: 10.1016/j.annfar.2014.05.013. Epub 2014 Jun 24. No abstract available.

PMID:
24972511
20.

A case of severe verapamil overdose.

Oe H, Taniura T, Ohgitani N.

Jpn Circ J. 1998 Jan;62(1):72-6. Erratum in: Jpn Circ J 1998 Mar;62(3):231.

Supplemental Content

Support Center